# SDR REXA2022101300874

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332543
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25L IS CORRODED BETWEEN FS 485 AND FS 501. INSTALLED NEW STRINGER AT STGR 25L BETWEEN FS 469 AND FS 485 ,BETWEEN FS 501 AND FS 517. IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
